MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 3MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 3MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035473080
Medical Device Problem Codes Fracture (1260); Expulsion (2933)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during procedure, when third of the coil (subject device) was inserted into aneurysm, the operator found no reaction from the manipulation.When checked under dsa, it was found that the coil (subject device) was fractured.The operator tried to push and pull the coil (subject device) several times, it could not move.So the operator retraced rest of the coil (subject device) with delivery wire out, and used a guidewire to push part of the coil (subject device) which was out of the aneurysm to go into aneurysm slowly.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added h3 device evaluated by mfg ¿updated h3 summary attached - updated d4 expiration date - added d9 product available to stryker ¿ updated d9 returned to manufacturer on ¿updated due to the automated mes (manufacturing execution system) system, there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire was found to be severely kinked/bent and the main coil was found to be intact.A functional test was not performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported main coil broken/fractured during use was not confirmed during the analysis.The reported main coil protrusion could not be confirmed during the analysis as the event is procedure/patient related.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The device was analyzed.The main coil was found to be intact.No breakage/fracture was noted.An assignable cause of 'not confirmed' will be assigned to the as reported 'main coil broken/fractured during use' as the defect was not confirmed during the analysis.An assignable cause of undeterminable will be assigned to the reported 'main coil protrusion', as there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause.An assignable cause of handling damage will be assigned to the 'coil delivery wire kinked/bent' since it is most likely that this damage occurred due to handling of delivery wire during the clinical procedure.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 3MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key14844396
Report Number3008881809-2022-00318
Device Sequence Number14612568
Product Code HCG
UDI-Device Identifier04546540676436
UDI-Public04546540676436
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2022
Device Model NumberM0035473080
Device Catalogue NumberM0035473080
Device Lot Number21559872
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2022
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date06/28/2022
Supplement Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY 17 MICROCATHETER (NON-STRYKER); TARGET COILS (STRYKER); TRAXCESS GUIDEWIRE (NON-STRYKER)
Patient SexUnknown
Patient RaceAsian